# SDR C2XA01TY047

- Difficulty date: March 18, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 3,772 hours, 2,536 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Part number: 14576608047
- Condition: Cracked
- Location: Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE LEFT HAND UPPER COWLING SKIN WAS FOUND CRACKED JUST FORWARD OF THE CENTER HINGE POINT.  MAINTENANCE REPAIRED THE SKIN IAW EMB GST-0821/01, THE REPAIR WAS FOUND TO BE SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
